# SDR CALA2019040500540

- Difficulty date: April 5, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 42,018 hours, 15,108 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Panel
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O PITOT LIGHT ON. ACCOMPLISHED T/S PROCEDURES REF FIM 30-31-00-810-803, VOLTAGE AND RESISTANCE VALUES IN PARA''S 1.F.(1) AND 1.F.(2) WERE WITHIN LIMITS, CONTINUED TO PARA 1.F.(3) AND REPLACED THE WINDOW AND PITOT HEAT PANEL REF AMM 30-41-41-400-801, OPS CHECKED NORMAL.
